Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The inequalities of Morse when the maximum type is at most three


Author: Ross H. Bardell
Journal: Bull. Amer. Math. Soc. 46 (1940), 242-245
DOI: https://doi.org/10.1090/S0002-9904-1940-07180-0
MathSciNet review: 0002472
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07180-0

American Mathematical Society